MAUDE Adverse Event Report: BECTON DICKINSON, S.A. BD ECLIPSE¿ SAFETY NEEDLE; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON, S.A. BD ECLIPSE¿ SAFETY NEEDLE; HYPODERMIC SINGLE LUMEN NEEDLE
Catalog Number 305891
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that vaccine medication leaked out of the bd eclipse¿ safety needle during use due to a bad connection.The following information was provided by the initial reporter: "these are the orange needles with item number 305891 and lot number 2211001.These have a bad connection, resulting in vaccine regularly running down the needle.".
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d10: device available for eval yes, d10: returned to manufacturer on: 12-apr-2023.H6: investigation summary a device history record review was completed for provided material number 305891 and batch number 2211001.The review did not reveal any detected abnormalities during the production process that could have contributed to the reported defect and all quality tests were found to be within specification.To aid in the investigation of this issue, an entire box of eclipse needles was returned for evaluation by our quality engineer team.Twenty (20) random needles were selected for thorough examination.The needles were assembled with a bd discardit 2ml syringe; however, no signs of defective connection or leakage were observed.Based on the investigation results, an exact cause related to the manufacturing process could not be determined for this incident.H3 other text : see h10.
 
Event or Problem Description

Brand Name
BD ECLIPSE¿ SAFETY NEEDLE
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON, S.A.
cr mequinenza
s/n
fraga, huesca 22520
SP  22520
Manufacturer (Section G)
BECTON DICKINSON, S.A.
cr mequinenza
s/n
fraga, huesca 22520
SP   22520
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8448235433
MDR Report Key16585576
Report Number3002682307-2023-00074
Device Sequence Number19257331
Product Code FMI
UDI-Device Identifier00382903058914
UDI-Public00382903058914
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K100209
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number305891
Device Lot Number2211001
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2023
Supplement Date Received by Manufacturer05/15/2023
Initial Report FDA Received Date03/21/2023
Supplement Report FDA Received Date05/29/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/07/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown